# SDR SWIA200413716

- Difficulty date: August 9, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft time: 3,639 hours, 3,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOOR SUPPORT ANGLE AT FS 621.00 RBL 42.0 CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.   DAMAGE REPAIRED IAW CRJ REO 601R-53-61-117 REV "B"
